MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device problem was found from review of the dhr.The devices in lot ert-22c18 were produced as per established manufacturing procedures.All process specifications including package labeling requirements were met.Hernia recurrence is noted as a potential complication in the instructions for use.There was no evidence to indicate that the device directly caused or contributed to the event.
 
Event or Problem Description
It was reported that a patient experienced a hernia recurrence approximately 14 months after ventral/incisional hernia repair.The patient underwent reoperation to repair the hernia recurrence and to remove the originally implanted device.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
tina o'brien
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key18956630
Report Number3007321028-2024-00022
Device Sequence Number4500652
Product Code FTM
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberF10244-1218L
Device Catalogue NumberF10244-1218L
Device Lot NumberERT-22C28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexMale
Patient Weight124 KG
Patient EthnicityNon Hispanic
Patient RaceWhite